Alert archive / California / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 10, NWS Reno, NV

July 17, 2014Lassen County, Plumas County, California

NWS Reno, NV issued this severe thunderstorm warning at Jul 17, 2014, 7:55 PM PDT for Lassen County, Plumas County, California. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2014, 7:55 PM PDT (02:55 UTC)
Expired
Jul 17, 2014, 8:45 PM PDT
In force
50 min
Issued by
NWS Reno, NV
Area
Storm-based polygon

Counties Lassen County, CA, Plumas County, CA

The radar

The Reno radar (KRGX), 117 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 2.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2014-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2014-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3342 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

446 
WUUS55 KREV 180255
SVRREV
CAC035-063-180345-
/O.NEW.KREV.SV.W.0010.140718T0255Z-140718T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RENO NV
755 PM PDT THU JUL 17 2014

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL LASSEN COUNTY IN NORTHERN CALIFORNIA...
  NORTH CENTRAL PLUMAS COUNTY IN NORTHERN CALIFORNIA...

* UNTIL 845 PM PDT

* AT 751 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  WEST OF JANESVILLE...OR 24 MILES SOUTH OF EAGLE LAKE. THIS STORM
  WAS NEARLY STATIONARY.

* LOCATIONS AFFECTED INCLUDE...ANTELOPE LAKE AND JANESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL...IN ADDITION TO
FREQUENT DEADLY LIGHTNING...HIGH WINDS...AND HEAVY RAIN. SEEK SHELTER
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

THIS STORM IS CAPABLE OF PRODUCING HEAVY RAINFALL. WATCH FOR PONDING
OF WATER ON ROADS. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY
RAIN TO AVOID HYDROPLANING...AND REMEMBER TO TURN ON THEIR
HEADLIGHTS.

LAT...LON 4035 12047 4013 12061 4026 12086 4042 12076
TIME...MOT...LOC 0256Z 296DEG 1KT 4030 12071

$$

HOON
2 follow-up statements
019 
WWUS55 KREV 180319
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
819 PM PDT THU JUL 17 2014

CAC035-063-180345-
/O.CON.KREV.SV.W.0010.000000T0000Z-140718T0345Z/
PLUMAS CA-LASSEN CA-
819 PM PDT THU JUL 17 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM PDT
FOR SOUTH CENTRAL LASSEN AND NORTH CENTRAL PLUMAS COUNTIES...

AT 811 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED JUST 
SOUTHEAST OF THE SUSANVILLE AIRPORT.

* LOCATIONS AFFECTED INCLUDE...JANESVILLE AND SUSANVILLE MUNICIPAL 
AIRPORT.

LAT...LON 4023 12078 4040 12066 4035 12047 4013 12061
TIME...MOT...LOC 0315Z 296DEG 1KT 4030 12070

$$

SNYDER
212 
WWUS55 KREV 180341
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
841 PM PDT THU JUL 17 2014

CAC035-063-180351-
/O.EXP.KREV.SV.W.0010.000000T0000Z-140718T0345Z/
PLUMAS CA-LASSEN CA-
841 PM PDT THU JUL 17 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LASSEN AND NORTH
CENTRAL PLUMAS COUNTIES WILL EXPIRE AT 845 PM PDT...

THE STORMS THAT EARLIER PROMPTED THE SEVERE THUNDERSTORM WARNING HAVE
MOVED OUT OF THE AREA...THEREFORE THE WARNING WILL BE ALLOWED TO 
EXPIRE. STORMS CONTINUE TO MOVE SOUTH ALONG HIGHWAY 395 NEAR 
JANESVILLE AND THE HONEY LAKE BASIN THROUGH 10 PM.

LAT...LON 4023 12078 4040 12066 4035 12047 4013 12061
TIME...MOT...LOC 0341Z 296DEG 1KT 4030 12069

$$

HOON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 7:32 PM PDT, 23 minutes earlier.

Area forecast discussion, Jul 17, 7:32 PM PDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
732 PM PDT THU JUL 17 2014

.UPDATE...
UPDATED TO ADJUST POP THIS EVENING PER CURRENT RADAR TRENDS. FOR
MOST AREAS, THIS WAS A DECREASE IN POP. THE ONLY EXCEPTION WAS
NEAR AND NORTH OF INTERSTATE 80 IN THE RENO-TAHOE AREA WHERE A
LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WAS DROPPING SLOWLY
SOUTH FROM NEAR HIGHWAY 70 (FAR SOUTHERN PLUMAS COUNTY). THE LINE
IS WEAKENING IN THE LATEST RADAR SCANS SO IT MAY WIND UP BEING
MORE LIGHT RAIN SHOWERS THAN THUNDERSTORMS. SNYDER

&&

.SYNOPSIS...
ABUNDANT MOISTURE AND LIGHT WINDS ALOFT WILL LEAD TO SLOW MOVING
THUNDERSTORMS WITH HEAVY RAIN AND GUSTY OUTFLOW WINDS INTO SATURDAY.
A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE SIERRA AND
WESTERN NEVADA THROUGH SATURDAY. DRIER AIR SHOULD BEGIN TO MOVE INTO
THE AREA SUNDAY, WITH DECREASING CHANCES OF THUNDERSTORMS.

&&

.PREVIOUS DISCUSSION... /ISSUED 141 PM PDT THU JUL 17 2014/

SHORT TERM...

LITTLE CHANGE IN FORECAST REASONING AGAIN TODAY. ABUNDANT
MOISTURE AND LIGHT WINDS ALOFT WILL LEAD TO SLOW MOVING
THUNDERSTORMS WITH HEAVY RAIN AND POTENTIAL FOR FLASH FLOODING
INTO SATURDAY. THERE ARE A FEW FEATURES THAT MAY PROVIDE A BOOST
TO THE LIFT AND INSTABILITY THE NEXT DAY OR TWO. A FEW SHOWERS AND
THUNDERSTORMS REMAIN POSSIBLE DURING THE OVERNIGHT AND MORNING
HOURS AS WELL.

FOR THE REST OF TODAY, BEST THREAT FOR FLASH FLOODING IS ACROSS
DOUGLAS COUNTY AND THE EASTERN SIERRA ALONG AND SOUTH OF HIGHWAY
50 WHERE STORMS BEGAN DEVELOPING AT 11AM THIS MORNING. MINIMAL
COULD COVER DURING THE MORNING HAS PROVIDED STRONG SURFACE
INSTABILITY. FARTHER TO THE NORTH, CLOUDS FROM THIS MORNING ARE
DIMINISHING. LIKE YESTERDAY SHOWERS AND THUNDERSTORMS WILL DEVELOP
IN THE LATE AFTERNOON AND EARLY EVENING HOURS.

THERE IS A DEFORMATION ZONE SET UP FROM LASSEN/PLUMAS TO PERSHING
COUNTY, WHICH BROUGHT ISOLATED SHOWERS AND THUNDERSTORMS NORTH OF
INTERSTATE 80 THIS MORNING. MODELS SHOW THE DEFORMATION ZONE MAY
HANG AROUND INTO SATURDAY AS A LOW STARTS TO DEVELOP OFF THE
CALIFORNIA COAST. HOWEVER THE POSITION VARIES A BIT IN THE MODELS,
LIKELY DUE TO THE LIGHT FLOW ALOFT.

THE NEXT FEATURE THAT MAY HELP FOCUS CONVECTION IS A 10 MPH OR SO
ZEPHYR WIND FOR FRIDAY AND SATURDAY. MODELS ARE A BIT WEAKER ON
THIS FEATURE THAN YESTERDAY, WHICH COULD GET WASHED OUT BY STRONG
OUTFLOW WINDS. HOWEVER IF THE ZEPHYR DOES DEVELOP, IT COULD HELP
FOCUS CONVECTION ALONG HIGHWAY 395 IN WESTERN NEVADA.

THE FINAL FEATURE IS THE LOW DEVELOPING OFF THE CALIFORNIA COAST.
MODELS TRACK THE LOW TO THE NORTH LATE SATURDAY, AGAIN WITH
DIFFERING LOCATIONS DUE TO THE WEAK STEERING FLOW ALOFT. ANY WAVE
PUSHING NORTH ALONG WITH THE LOW WOULD BRING A BOOST TO LIFT AND
INSTABILITY WITH A CONTINUED FLASH FLOOD THREAT FOR SATURDAY.
THERE IS A 5-10 MPH STORM MOTION FORECAST FOR SATURDAY BUT DO NOT
THINK THAT IS FAST ENOUGH TO COUNTERACT THE HIGHER AMOUNT OF LIFT
FROM THE LOW. THUS WILL EXTEND THE FLASH FLOOD WATCH FOR ALPINE,
MONO, DOUGLAS, WESTERN MINERAL/SOUTHERN LYON INTO SATURDAY. EVEN
IF THE LOW DOESN'T TRACK NORTH, THERE IS NOTHING IN THE GUIDANCE
THAT WOULD REDUCE MOISTURE OR INSTABILITY. BRONG

LONG TERM...SUNDAY THROUGH THURSDAY...

THE LARGE SCALE PATTERN IN THE EXTENDED FORECAST WILL FEATURE AN
UPPER LEVEL TROUGH OFF THE WEST COAST WITH A LARGE RIDGE POSITIONED
ACROSS MUCH OF THE CENTRAL AND WESTERN U.S. THE BIGGEST UNCERTAINTY
FOR THIS WEEKEND DEALS WITH HOW QUICKLY THE RIDGE PUSHES EASTWARD
AND BECOMES REPLACED WITH A DRIER SOUTHWEST FLOW AHEAD OF THE EPAC
TROUGH. MODELS HAVE BEEN STRUGGLING ON THE PHASE OR TIMING OF THE
ONSHORE PUSH OF THE UPPER LEVEL TROUGH BUT HAVE BEEN TRENDING SLOWER
IN THE LATEST DETERMINISTIC AND ENSEMBLE RUNS.

CHANCES FOR SHOWERS AND STORMS WILL REMAIN FOR SUNDAY AS A RESULT OF
LINGERING MOISTURE AND INSTABILITY WITH THE SLOWER RIDGE DEPARTURE.
WE WILL REMAIN IN THE DEFORMATION REGION OF THE LOW SUNDAY AFTERNOON
INTO EARLY MONDAY MORNING AND AS SUCH HAVE ADDED SHOWERS OVERNIGHT
SUNDAY.  THEREAFTER THE TROUGH MAKES A PUSH INLAND AND WILL BEGIN TO
DRY OUT EARLY NEXT WEEK. WE WILL SEE A RETURN TO TYPICAL AFTERNOON
ZEPHYR WINDS WITH TEMPERATURES RETURNING TO NEAR AVERAGE THROUGH
MIDWEEK. BY THE SECOND HALF OF THE WEEK, MODELS BEGIN TO TRANSITION
THE STRONG RIDGE ACROSS THE FOUR CORNERS REGION BACK WESTWARD WHICH
MAY BRING A RETURN TO HOT TEMPERATURES LATE NEXT WEEK WITH HIGHS
POSSIBLY REACHING BACK INTO THE UPPER 90S TO NEAR TRIPLE DIGITS BY
THURSDAY. FUENTES

AVIATION...
WE WILL REMAIN IN A PERSISTENT PATTERN THROUGH THE WEEKEND WITH
THUNDERSTORMS POSSIBLE EACH DAY THROUGH SUNDAY. THE MAIN THREATS
CONTINUE TO BE LOCALLY HEAVY RAINS, OUTFLOW WIND GUSTS TO 40 KTS,
SMALL HAIL, AND TURBULENCE IN AN NEAR STORMS.

THE BEST THREAT FOR STORMS WILL BE SOUTHEAST OF A SUSANVILLE-GERLACH
AND HIGHEST ALONG THE SIERRA THROUGH ALPINE-MONO COUNTIES. STORMS
EXPECTED TO PERSIST THROUGH 04Z THIS EVENING WITH THE PEAK TIMES FOR
KRNO/KCXP EXPECTED AFTER 00Z. EXPECT SLOW CLEARING TONIGHT WITH A
REPEAT ON FRIDAY. AT THIS TIME, EXPECTING ACTIVE AFTERNOON PERIODS
EACH DAY THROUGH SUNDAY BEFORE ACTIVITY DIMINISHES AS DRIER AIR
FILTERS IN BY MONDAY. FUENTES

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH THROUGH SATURDAY EVENING NVZ001>003.

CA...FLASH FLOOD WATCH THROUGH SATURDAY EVENING CAZ072-073.

&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Local storm report, Jul 17, 4:24 PM PDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
424 PM PDT THU JUL 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             2 E DONNER SUMMIT       39.33N 120.35W
07/17/2014  M0.25 INCH       NEVADA             CA   TRAINED SPOTTER

            VISTOR CENTER EMPLOYEE REPORTED PEA SIZED HAIL AND HEAVY
            RAINFALL AT DONNER MEMORIAL STATE PARK.

&&

MCGUIRE
Local storm report, Jul 17, 4:36 PM PDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
436 PM PDT THU JUL 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     DEBRIS FLOW      2 NW MONO LAKE          38.03N 119.03W
07/17/2014                   MONO               CA   911 CALL CENTER

            MONO COUNTY SHERIFF REPORTING A LARGE AND DEEP MUD SLIDE
            ACROSS LUNDY LAKE ROAD.

&&

MCGUIRE
Local storm report, Jul 17, 4:40 PM PDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
440 PM PDT THU JUL 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     DEBRIS FLOW      1 E SQUAW VALLEY        39.20N 120.20W
07/17/2014                   PLACER             CA   LAW ENFORCEMENT

            CHP REPORTED BOULDERS AND SOME LIGHT DEBRIS ALONG CA HWY
            89 NEAR SQUAW VALLEY.

&&

MCGUIRE
Special weather statement, Jul 17, 6:02 PM PDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
602 PM PDT THU JUL 17 2014

CAZ071-180200-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
602 PM PDT THU JUL 17 2014

...STRONG THUNDERSTORMS CONTINUE IN PLUMAS AND EASTERN SIERRA COUNTY...

AT 554 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 5 MILES NORTH OF BLAIRSDEN...AND MOVING
SOUTHEAST AT 5 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH AMOUNTS NEAR ONE INCH PER
HOUR...PENNY SIZE HAIL...AND GUSTY WINDS TO 40 MPH...WILL OCCUR WITH
THIS STORM.

* LOCATIONS AFFECTED THROUGH 700 PM PDT INCLUDE...BECKWOURTH...
  BLAIRSDEN...CROMBERG...GENESEE...PORTOLA...GRAEAGLE AND JOHNSVILLE.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 4008 12029 3946 12017 3946 12042 3948 12045
      3960 12047 3970 12064 3968 12066 3969 12071
      4007 12078
TIME...MOT...LOC 0102Z 303DEG 6KT 3985 12059

HOON
Local storm report, Jul 17, 6:03 PM PDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
603 PM PDT THU JUL 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HEAVY RAIN       TOMS PLACE              37.56N 118.69W
07/17/2014  M0.78 INCH       MONO               CA   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER REPORTED 0.78 INCHES OF RAINFALL
            IN 45 MINUTES WITH PEA SIZED HAIL.

&&

MCGUIRE
Special weather statement, Jul 17, 7:52 PM PDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
752 PM PDT THU JUL 17 2014

CAZ071-180345-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
752 PM PDT THU JUL 17 2014

...STRONG THUNDERSTORM SOUTHWEST OF SUSANVILLE...

AT 747 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 8 MILES WEST OF JANESVILLE...OR 20 MILES SOUTH
OF EAGLE LAKE. THIS STORM WAS NEARLY STATIONARY.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH AMOUNTS NEAR ONE INCH PER
HOUR...NICKEL SIZE HAIL...AND GUSTY WINDS TO 40 MPH...WILL OCCUR WITH
THIS STORM.

* LOCATIONS AFFECTED THROUGH 845 PM PDT INCLUDE...HONEY LAKE...
  STANDISH...SUSANVILLE...ANTELOPE LAKE...JANESVILLE AND SUSANVILLE
  MUNICIPAL AIRPORT.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 4033 12019 3994 12048 4026 12086 4045 12073
TIME...MOT...LOC 0252Z 300DEG 2KT 4030 12070

HOON

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 5:07 PM PDTAreal Flood AdvisoryREVNevada113 min
Jul 17, 5:18 PM PDTSevere Thunderstorm WarningREVPlumas, Sierra42 min
Jul 17, 6:02 PM PDTSpecial Weather StatementREVSierra58 min
Jul 17, 7:52 PM PDTSpecial Weather StatementREVPlumas53 min
Jul 18, 12:33 PM PDTSevere Thunderstorm WarningREVLassen57 min
Jul 18, 1:42 PM PDTSpecial Weather StatementREVLassen93 min
Jul 18, 3:44 PM PDTSevere Thunderstorm WarningREVPlumas, Sierra61 min
Jul 18, 4:36 PM PDTAreal Flood AdvisoryREVPlumas, Sierra3 hr

Nearby

Severe Thunderstorm Warnings in California, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.